A member asked:

What do you think, could my ammonia levels rise if i stop taking lactulose?

A doctor has provided 1 answer
Dr. Evans Prieston answered

Specializes in Pharmacology

That depends what the cause of your elevated ammonia level is. If the cause is liver disease or failure, your ammonia levels will likely rise again when you stop the lactulose. If the reason for your high ammonia levels are not addressed, your levels will continue to rise after the lactulose is stopped.

Answered Feb 28, 2018

5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...